# SDR AALA202402233013

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 43,023 hours, 18,107 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG21940
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 21,172 hours, 8,839 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY SLIDE ON MAIN CABIN DOOR PARTIALLY DEPLOYED ON DOOR OPENING. REPLACED FORWARD L-1 SLIDE. PER CARD 08L22125001.
